# SDR SWAA2013031913776

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 69,553 hours, 59,705 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654645262A
- Part serial: WN0386
- Condition: Broken
- Location: Lt Wing
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER O/B ATTACHMENT POINT FOR ACTUATOR BROKEN.  REMOVED AND REPLACED SPOILER PER MM.
